# SDR CA030317003

- Difficulty date: March 16, 2003
- Submitted: April 14, 2003
- Operation: Air carrier
- Make and model: Lkheed 10113853
- Aircraft time: 41,230 hours
- Engine: Rroyce RB211524B402
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Electrical Box
- Part number: 1103080100
- Condition: Burned
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) FLIGHT CREW REPORTED BURNING ODOR IN CABIN BETWEEN ROW 22 AND 28.MAINTENANCE FOUND THE SEAT ELECTRONIC BOX (SEB) AT FAULT. UNIT WAS REPLACED AND SYSTEM TESTED RERVICEABLE.
